일반형 대수곡면의 다중 케노니컬 함수Pluri-canonical series of surfaces of general type

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 383
  • Download : 0
DC FieldValueLanguage
dc.contributor.author이용남ko
dc.date.accessioned2013-03-03T09:40:00Z-
dc.date.available2013-03-03T09:40:00Z-
dc.date.created2012-10-12-
dc.date.issued1998-07-
dc.identifier.citationProceedings of Workshop in Pure Mathematics, v.1, no.1, pp.93 - 112-
dc.identifier.urihttp://hdl.handle.net/10203/78229-
dc.languageKorean-
dc.publisher순수수학연구회/한국학술협회-
dc.title일반형 대수곡면의 다중 케노니컬 함수-
dc.title.alternativePluri-canonical series of surfaces of general type-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume1-
dc.citation.issue1-
dc.citation.beginningpage93-
dc.citation.endingpage112-
dc.citation.publicationnameProceedings of Workshop in Pure Mathematics-
dc.contributor.localauthor이용남-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0